Electron. J. Diff. Equ., Vol. 2013 (2013), No. 266, pp. 1-21.

Symmetric positive solutions for $\phi$-Laplacian boundary-value problems with integral boundary conditions

Wengui Yang

In this article, we study the existence, multiplicity, and nonexistence of symmetric positive solutions for a class of four-order integral boundary value problems with $\phi$-Laplacian operator. The arguments mainly rely on the Guo-Krasnosel'skii fixed point theorem of cone expansion and compression of norm type and Leggett-Williams fixed point theorem. Finally, some examples are presented to illustrate the main results.

Submitted June 17, 2013. Published November 30, 2013.
Math Subject Classifications: 34B15, 34B18.
Key Words: Boundary value problems; integral boundary conditions; symmetric positive solutions; \phi-Laplacian operator; fixed point theorem.

Show me the PDF file (275 KB), TEX file, and other files for this article.

Wengui Yang
Ministry of Public Education
Sanmenxia Polytechnic
Sanmenxia 472000, China
email: wgyang0617@yahoo.com

Return to the EJDE web page